# SDR DXTA2008102703318

- Difficulty date: October 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 6,371 hours, 3,902 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING AND BLEED AIR IN AUTO THERE IS A STRONG ODOR OF OIL.  THERE IS ALSO MULTIPLE DROPS OF OIL ON THE FWD SERVICE COMP FLOOR JUST AHEAD OF THE FLY AWAY KIT BAGS.  REMOVED APU DUE TO INTERNAL OIL LEAK AND INSTALLED A REPAIRED UNIT. IAW MM 49-000 ALL OPS/LEAK CHECKS GOOD AT THIS TIME.
